# SDR ASOA2015072613388

- Difficulty date: July 26, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 26,857 hours, 25,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR-LEVEL EXIT SIGN BY SERVICE DOOR DAMAGED.   R & R SIGN IAW AMM 33-51-10. SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
